Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!

Share this post


Link to post
Share on other sites

I have the same thing. If the itch gets really bad I use some hydrocortisone cream but mostly I just moisturize with Vanicream and try not to scratch, otherwise I get a ton of little marks that take forever to heal:(

Share this post


Link to post
Share on other sites

If hydrocortisone cream from the pharmacy doesn't work then you can ask your derm for a stronger prescription strength steroid cream, which should do the trick.

Share this post


Link to post
Share on other sites

^ What they said. Ask the pharmacist, tell them your on accutane and they will find you a good one and tell you how to use it.

I have it too. Mostly because even my laundry detergent etc is irritating my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×